MAUDE Adverse Event Report: ASPEN SURGICAL PRODUCTS, INC. RONGEUR, BEYER, DOUBLE-ACTION, 180 MM; BEYER RONGEUR

ASPEN SURGICAL PRODUCTS, INC. RONGEUR, BEYER, DOUBLE-ACTION, 180 MM; BEYER RONGEUR
Model Number 53-1100
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleges "the product stopped working during surgery.The jaws misaligned and did not allow surgeon to grasp.".
 
Additional Manufacturer Narrative
The device has been returned for evaluation, and the investigation is ongoing.Once we have additional relevant information, it will be submitted in a supplemental report.
 
Additional Manufacturer Narrative
The device was returned for evaluation.Upon visual inspection, it was confirmed that the jaws do not meet evenly.There is an area on the left jaw that is deformed from the right jaw being forcefully pushed into the left jaw when clamping the device.This device should be inspected between uses per reprocessing instructions to ensure that the functionality is not compromised.The root cause is the user not following ifu instructions for customer care and maintenance.If any additional relevant information is identified it will be submitted in a supplemental report.

Brand Name
RONGEUR, BEYER, DOUBLE-ACTION, 180 MM
Common Device Name
BEYER RONGEUR
Manufacturer (Section D)
ASPEN SURGICAL PRODUCTS, INC.
6945 southbelt dr se
caledonia MI 49316
Manufacturer Contact
terry hall
6945 southbelt dr se
caledonia, MI 49316
6166987100
MDR Report Key24513506
Report Number3002750084-2026-00024
Device Sequence Number10303990
Product Code HAE
UDI-Device Identifier00887482021750
UDI-Public00887482021750
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number53-1100
Device Lot Number160425
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown